Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taken antibiotics due to partner's STD. Have bloating, abdominal pain, elevated liver enzymes. Any clue?

hello. Thank you for helping me with my health question. A little background before preceeding to my question; i was checked twice for stds and thank G-d both times were normal. however, my partner at the time test positive for gonorrhea . i was adviced to take the large dose of antibiotics for precautionary reasons. Since, i have had stomach problems. i have bloatting, unsettled stomach, and sharp pains in the lower abdomen (pubic area). Also, about a two months ago my liver enzymes were elevated. And now i have two red, leathery spots in my mouth ( one on each side and in the same spot, which is directly across from my upper frontal molars). Any clue what could be happening with my stomach and red spots in my mouth?
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
This could be reaction to the antibitoics. At the same time it could be unrelated ... you need to give us the details of the medications you are taking...some of them can cause liver problems and need to be stopped. Also please furnish the details of the liver function test.
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor